Couldn't find what you looking for?

TRY OUR SEARCH!

I started Depo Provera on the 5th March 2015, it was given to me on the supposed last day of my period (6 days after the start date). The doctor said it should work immediately but I waited 10 days before I had unprotected sex. My boyfriend always pulled out but did not urinate inbetween sex (meaning precum could have contained sperm from previous ejaculations). A week later I began to feel rather dizzy and lightheaded, experience headaches, cramping, shortness of breath, I have gained a lot of weight and my breasts have increased in size. These symptoms have been noticed ever since, and are still continuing currently (14th April 2015). I missed my period completely but the doctor told me that could happen. So I am unsure if I could possibly be pregnant or these are just what happens on Depo Provera. I have anxiety and this missed period and pregnancy like symptoms are really messing with my head. Can someone please tell me if I'm just being silly about all this? Thanks.

Loading...

Hi there

I will list some side effects of Depo Provera for you -

Depo-Provera can cause a number of side effects, including:

  • Irregular menstrual periods, or no periods at all
  • Headaches
  • Nervousness
  • Depression
  • Dizziness
  • Acne
  • Changes in appetite
  • Weight gain
  • Excessive growth of facial and body hair
  • Hair Loss
  • Loss of bone mineral density

Most of the side effects are not common. Change in the menstrual cycle is the most common side effect. You may experience irregular bleeding or spotting. After a year of use, about 50% of women will stop getting their periods. Their periods usually return when they discontinue the shots.

Excess weight gain can also contribute to breasts growing in size, not to mention sometimes this is due to water retention

Reply

Loading...